U.S. doctors online nowAsk doctors free
India
A 27-year-old female asked:

My lips were dry, crusty and itchy for which i was prescribed desonide 0.05. lips are clear so i stopped using it after 2 weeks. now my lips are crusty again even applying aquaphor. started using desonide again.will my lips ever be normal. pls help?

1 doctor answer2 doctors weighed in
Dr. Stanley Katz
Dermatology 47 years experience
sounds like you might have a contact dermatitis secondary to some product that you have been applying to your lips, such as lipstick, etc. Suggest seeing a dermatologist to confirm dx with accurate hx and possibly patch testing if necessary. The steroid cream you used will help, but avoidance of the product to which you are exposed might be curative.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated May 25, 2021
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.